# SDR USAAD00052

- Difficulty date: April 13, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N928VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48131
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50049BSB9334
- Condition: Malfunctioned
- Location: Galley
- Part time: 20,437 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

PHL-DTW - FLT 1164 - IN FLIGHT, A BURNING SMELL CAME FROM GALLEY AREA.  THE GALLEY POWER WAS TURNED OFF AND WAS TURNED BACK ON AGAIN ONCE ON THE GROUND.  NO SMELL UNTIL THE COFFEE MAKER WAS TURNED ON.  SMOKE THEN CAME OUT FROM BELOW COFFEE MAKER.  POWER WAS TURNED BACK OFF AGAIN.  MAINTENANCE REPLACED THE NR 1 COFFEE MAKER.  OPS CHECKED NORMAL.  (M)
